# SDR ZW0A0200409

- Difficulty date: January 4, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT AT LONGERON 25L, THE STIFFENER HAD DOUBLER WITH CORROSION AT STA 1271, STA 1283, 1250, 1240 AND 1231.  THE DOUBLERS WERE ON TOP OF THE STIFFENERS AND FORMERS.  REMOVED CORROSION PER SRM 51-10-3.  MADE NEW DOUBLER AS NEEDED PER SPM 6-70-01.  INSTALLED PER SRM 51-30-2.
